Accessibility navigation


Items where Author is "Hilberdink, Dr Titus"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 15.

Article

Hilberdink, T. W. (2014) Maximal order of a class of multiplicative functions. Annales Universitatis Scientarium Budapestinensis. ISSN 0138-9491 (In Press)

Hilberdink, T. (2013) 'Quasi'-norm of an arithmetical convolution operator and the order of the Riemann zeta function. Functiones et Approximatio: Commentarii Mathematici. ISSN 0208-6573 (In Press)

Hilberdink, T. (2012) Generalised prime systems with periodic integer counting function. Acta Arithmetica, 152 (3). pp. 217-241. ISSN 1730-6264 doi: 10.4064/aa152-3-1

Hilberdink, T. (2011) Flows of Mellin transforms with periodic integrator. Journal de Theorie des Nombres de Bordeaux, 23. pp. 455-469. ISSN 1246-7405

Hilberdink, T. W. (2010) Ω-results for Beurling's zeta function and lower bounds for the generalised Dirichlet divisor problem. Journal of Number Theory, 130 (3). pp. 707-715. ISSN 0022-314X doi: 10.1016/j.jnt.2009.09.008

Hilberdink, T. (2009) Asymptotic expansions for Taylor coefficients of the composition of two functions. Asymptotic Analysis, 63 (3). pp. 125-142. ISSN 1875-8576 doi: 10.3233/ASY-2008-0926

Hilberdink, T. (2009) An arithmetical mapping and applications to Ω-results for the Riemann zeta function. Acta Arithmetica, 139. pp. 341-367. ISSN 1730-6264 doi: 10.4064/aa139-4-3

Hilberdink, T. (2008) On the zeros of a class of arithmetical entire functions. Acta Arithmetica, 131 (1). pp. 69-85. ISSN 0065-1036 doi: 10.4064/aa131-1-6

Hilberdink, T. W. (2007) Orders of growth of real functions. Real Analysis Exchange, 32 (2). pp. 359-390.

Hilberdink, T. (2007) A lower bound for the Lindelöf function associated to generalized integers. Journal of Number Theory, 122 (2). pp. 336-341. ISSN 0022-314x doi: 10.1016/j.jnt.2006.05.007

Hilberdink, T. W. and Lapidus, M. L. (2006) Beurling zeta functions, generalised primes, and fractal membranes. Acta Applicandae Mathematicae, 94 (1). pp. 21-48. ISSN 0167-8019

Hilberdink, T. W. (2006) Determinants of Multiplicative Toeplitz Matrices. Acta Arithmetica, 125. pp. 265-284.

Hilberdink, T. W. (2005) Well-behaved Beurling primes and integers. Journal Of Number Theory, 112 (2). pp. 332-344.

Hilberdink, T.W., Whitehead, C. and Salvi, N. (2003) On a Problem on Generalised Fibonacci Cubes. Ars Combinatoria, 68. pp. 39-47.

Book or Report Section

Hilberdink, T. (2004) Some connections between Bernoulli convolutions and analytic number theory. In: Lapidus, M. L. and van Frankenhuijsen, M. (eds.) Fractal geometry and applications: a jubilee of Benoît Mandelbrot. Proceedings of Symposia in Pure Mathematics (72). American Mathematical Society, San Diego, CA, pp. 233-271. ISBN 082186374

This list was generated on Wed Jul 30 06:02:19 2014 BST.

Page navigation